آمار

تعداد نشریات25
تعداد شماره‌ها454
تعداد مقالات4,631
تعداد مشاهده مقاله7,018,534
تعداد دریافت فایل اصل مقاله4,695,332
Yang, Y. L., Bai, X. Y.. (1398). A research on classification performance of fuzzy classifiers based on fuzzy set theory. نشریه علمی دانشگاه سیستان و بلوچستان, 16(5), 15-27. doi: 10.22111/ijfs.2019.4902
Y. L. Yang; X. Y. Bai. "A research on classification performance of fuzzy classifiers based on fuzzy set theory". نشریه علمی دانشگاه سیستان و بلوچستان, 16, 5, 1398, 15-27. doi: 10.22111/ijfs.2019.4902
Yang, Y. L., Bai, X. Y.. (1398). 'A research on classification performance of fuzzy classifiers based on fuzzy set theory', نشریه علمی دانشگاه سیستان و بلوچستان, 16(5), pp. 15-27. doi: 10.22111/ijfs.2019.4902
Yang, Y. L., Bai, X. Y.. A research on classification performance of fuzzy classifiers based on fuzzy set theory. نشریه علمی دانشگاه سیستان و بلوچستان, 1398; 16(5): 15-27. doi: 10.22111/ijfs.2019.4902


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.